Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36366
標題: Maximum likelihood estimates and confidence intervals of an M/M/R queue with heterogeneous servers
作者: Wang, T.Y.
王國雄
Ke, J.C.
Wang, K.H.
Ho, S.C.
關鍵字: confidence interval;heterogeneous servers;maximum likelihood estimate;queue
Project: Mathematical Methods of Operations Research
期刊/報告no:: Mathematical Methods of Operations Research, Volume 63, Issue 2, Page(s) 371-384.
摘要: 
This paper studies maximum likelihood estimates as well as confidence intervals of an M/M/R queue with heterogeneous servers under steady-state conditions. We derive the maximum likelihood estimates of the mean arrival rate and the three unequal mean service rates for an M/M/3 queue with heterogeneous servers, and then extend the results to an M/M/R queue with heterogeneous servers. We also develop the confidence interval formula for the parameter rho, the probability of empty system P-0, and the expected number of customers in the system E[N], of an M/M/R queue with heterogeneous servers.
URI: http://hdl.handle.net/11455/36366
ISSN: 1432-2994
DOI: 10.1007/s00186-005-0047-z
Appears in Collections:應用數學系所

Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.